MAUDE Adverse Event Report: FISHER & PAYKEL HEALTHCARE LTD FISHER & PAYKEL HEALTHCARE; BREATHING CIRCUIT

FISHER & PAYKEL HEALTHCARE LTD FISHER & PAYKEL HEALTHCARE; BREATHING CIRCUIT
Model Number RT330
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/10/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The subject device mr290v vented autofeed humidification chamber has been requested to be returned to fisher & paykel healthcare in new zealand for evaluation.We will provide a follow up report upon completion of our investigation.
 
Event or Problem Description
A distributor reported on behalf of a healthcare facility in japan that an mr290v vented autofeed humidification chamber, provided as part of an rt330 optiflow tubing kit, was found leaking water prior to patient use.There was no patient involvement.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).Correction: section d4: udi details updated.H11: method: the subject rt330 optiflow tubing kit was returned to f&p healthcare in new zealand, where it was visually inspected.Results: visual inspection of the returned device confirmed a crack at the bottom of the dome of the mr290v humidification chamber.Additionally, a horizontal scratch and stress whitening were observed near the crack.Conclusion: the cause of the reported water leak is due to the crack at the bottom of the chamber dome.The scratch and the stress whitening indicate that the chamber was most likely exposed to an external mechanical force.Every mr290 chamber is pressure tested following the manufacturing process to check for any leaks present in the chamber due to cracks and other causes.Any chamber which fails this test is rejected.In addition, the pressure test is followed by a visual inspection of each chamber.No cracks in the chamber dome are acceptable.Any chamber that fails this inspection is rejected.The user instructions that accompany the rt330 optiflow tubing kit state the following: "do not soak, wash, sterilize, or reuse this product.Avoid contact with chemicals, cleaning agents, or hand sanitizers." "do not use the chamber if the seals are not intact when received, or if it has been dropped." "visually inspect breathing sets for damage (e.G.A crushed tube or cracked connector) before use, and replace if damaged." "ensure appropriate ventilator and flow source alarms are set before connecting breathing set to patient.".

Brand Name
FISHER & PAYKEL HEALTHCARE
Common Device Name
BREATHING CIRCUIT
Manufacturer (Section D)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
Manufacturer (Section G)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ   2013
Manufacturer Contact
diego banuelos
17400 laguna canyon road
suite 300
irvine, CA 92618
9494341005
MDR Report Key20001612
Report Number9611451-2024-00606
Device Sequence Number20662696
Product Code BTT
UDI-Device Identifier09420012431066
UDI-Public(01)09420012431066(10)2102926716(11)231218(17)281218
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K020332
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRT330
Device Catalogue NumberRT330
Device Lot Number2102926716
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2024
Supplement Date Received by Manufacturer09/18/2024
Initial Report FDA Received Date08/20/2024
Supplement Report FDA Received Date09/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/18/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown